# SDR AWXA200500228

- Difficulty date: January 22, 2005
- Submitted: February 16, 2005
- Operation: Air carrier
- Aircraft: N326AW
- Make and model: Boeing 737301
- Aircraft serial: 23258
- Aircraft time: 61,644 hours, 37,191 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6545808188
- Condition: Cracked
- Location: Fusleage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-18 CHECK A 1 INCH CRACK WAS FOUND IN MAIN CABIN FRAME AT R-1 DOOR BS 294.5, STR 7 RT.  MAINTENANCE CUT OUT CRACK IN FRAME AT R-1 DOOR BS 294.5, STR 7 RT; FABRICATED A FILLER AND REPAIR ANGLE; INSTALLED REPAIR PARTS IAW 51-70-11.
